# SDR QXEA2009100200757

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,695 hours, 15,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND CORROSION ON STR 26 LT ON THE FRONT END JUST AFT OF FS 280.00.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED LPI IAW NDTM 51-20-008.  TREATED AREA WORKEDIAW SRM 51-21-11, PRIMED AREA IAW SRM 51-25-06. PAINTED IAW SRM 51-25-16-001-001-A01. APPLIED AV8 IAW SRM 51-21-11. COMPLETED REPAIR IAW REO 670-53-21-496 REV A.
